Alicia Dickenstein
Alicia Dickenstein
Professor of Mathematics, FCEN, Universidad de Buenos Aires
Verified email at dm.uba.ar - Homepage
Title
Cited by
Cited by
Year
Toric dynamical systems
G Craciun, A Dickenstein, A Shiu, B Sturmfels
Journal of Symbolic Computation 44 (11), 1551-1565, 2009
2202009
Manuel Bronstein Arjeh M. Cohen Henri Cohen David Eisenbud
B Sturmfels
1852005
Tropical discriminants
A Dickenstein, E Feichtner, B Sturmfels
Journal of the American Mathematical Society 20 (4), 1111-1133, 2007
1572007
The membership problem for unmixed polynomial ideals is solvable in single exponential time
A Dickenstein, N Fitchas, M Giusti, C Sessa
Discrete Applied Mathematics 33 (1-3), 73-94, 1991
1201991
Chemical reaction systems with toric steady states
MP Millán, A Dickenstein, A Shiu, C Conradi
Bulletin of mathematical biology 74 (5), 1027-1065, 2012
1192012
Explicit formulas for the multivariate resultant
C D'Andrea, A Dickenstein
Journal of Pure and Applied Algebra 164 (1-2), 59-86, 2001
1032001
Residues and resultants
E Cattani, A Dickenstein, B Sturmfels
arXiv preprint alg-geom/9702001, 1997
981997
Sign conditions for injectivity of generalized polynomial maps with applications to chemical reaction networks and real algebraic geometry
S Müller, E Feliu, G Regensburger, C Conradi, A Shiu, A Dickenstein
Foundations of Computational Mathematics 16 (1), 69-97, 2016
952016
Computing multidimensional residues
E Cattani, A Dickenstein, B Sturmfels
Algorithms in algebraic geometry and applications, 135-164, 1996
731996
Canonical representatives in moderate cohomology
A Dickenstein, C Sessa
Inventiones mathematicae 80 (3), 417-434, 1985
731985
Residues in toric varieties
E Cattani, D Cox, A Dickenstein
Compositio Mathematica 108 (1), 35-76, 1997
671997
A global view of residues in the torus
E Cattani, A Dickenstein
Journal of Pure and Applied Algebra 117, 119-144, 1997
661997
Multihomogeneous resultant formulae by means of complexes
A Dickenstein, IZ Emiris
Journal of Symbolic Computation 36 (3-4), 317-342, 2003
632003
Some results and questions on Castelnuovo-Mumford regularity
M Chardin
Lecture Notes in Pure and Applied Mathematics 254, 1, 2007
612007
The A-hypergeometric system associated with a monomial curve
E Cattani, C D'Andrea, A Dickenstein
Duke Mathematical Journal, 1999, vol. 99, núm. 2, p. 179-207., 1999
581999
Complex-linear invariants of biochemical networks
RL Karp, MP Millán, T Dasgupta, A Dickenstein, J Gunawardena
Journal of theoretical biology 311, 130-138, 2012
552012
Rational hypergeometric functions
E Cattani, A Dickenstein, B Sturmfels
Compositio Mathematica 128 (2), 217-240, 2001
542001
Elimination theory in codimension two
A Dickenstein, B Sturmfels
arXiv preprint math/0102204, 2001
482001
Extremal real algebraic geometry and A-discriminants
A Dickenstein, JM Rojas, K Rusek, J Shih
arXiv preprint math/0609485, 2006
432006
The structure of MESSI biological systems
M Pérez Millán, A Dickenstein
SIAM Journal on Applied Dynamical Systems 17 (2), 1650-1682, 2018
412018
The system can't perform the operation now. Try again later.
Articles 1–20